Does urirex k used for treating high blood pressure affect sexual performance?
- 6 Jan 2015 by mathewsn
- 8 Jan 2015
- high blood pressure, side effect, blood pressure, blood, pressure
Since I have started using urirex K a month ago , I am experiencing an ED , I want to know if it is one of its side effects and what is it that I can do to correct the situation?
Has it dropped your blood pressure dramatically? That's the only thing I can think of that might cause it with this medication. Talk to your dr. about it.
HBP meds are notorious for causing ED. Talk with your doctor about it. Maybe there is an alternative drug he can prescribe with less problems with this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2010 • 4 answers
Posted 24 Oct 2012 • 2 answers
Posted 18 Feb 2013 • 3 answers
Posted 27 Jan 2015 • 1 answer
Posted 14 Apr 2015 • 2 answers